TitlePermeation of light gases through hexagonal ice
Publication TypeJournal Article
Year of Publication2012
AuthorsDurão, J, Gales, L
JournalMaterials
Volume5
Issue9
Pagination1593 - 1601
Date Published2012///
URLhttp://www.scopus.com/inward/record.url?eid=2-s2.0-84866151978&partnerID=40&md5=ffdb6ba6e2cc98256730a7cce813d333

Home | Site Map | Contacts | Credits | Privacy & Cookies | Intranet | Social Networks |


rua alfredo allen, 208, 4200-135 porto - portugal | tel +351 220 408 800 | email: info@ibmc.up.pt | © copyright 2010 ibmc